# SDR 95ZZZX6132

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902HA
- Make and model: Dhav DHC7102
- Aircraft serial: 52
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Switch
- Part number: 805310
- Condition: Failed
- Location: Rt Mlg
- Part time: 12,347 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORF/DCA - FLT 3130 - AFTER DEPARTURE, THE RT MAIN GEAR WOULD NOT RETRACT.  THE AIRCRAFT TURNED BACK AND LANDED IN ORF WITHOUT INCIDENT.  REMOVED AND REPLACED THE RIGHT GEAR PROXIMITY SWITCH.
